The Study of Bicomplex-Valued Controlled Metric Spaces with Applications to Fractional Differential Equations
Articles > Article · 2023
Authors: GUNASEELAN MANI, SALMA HAQUE, ARUL JOSEPH GNANAPRAKASAM, Özgür EGE, NABIL MLAIKI
Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 11, pp 2742-2742
DOI: 10.3390/math11122742
Summary
In this paper, we introduce the concept of bicomplex-valued controlled metric spaces and prove fixed point theorems. Our results mainly focus on generalizing and expanding some recently established results. Finally, we explain an application of our main result to a certain type of fractional differential equation.